Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 413473, 11 pages
http://dx.doi.org/10.1155/2013/413473
Research Article

Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
3Department of Mathematics, Jazan University, Saudi Arabia

Received 7 June 2013; Revised 1 September 2013; Accepted 8 September 2013

Academic Editor: E. Karapınar

Copyright © 2013 Mohammad Imdad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  2. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. K. Mondal and S. K. Samanta, “On intuitionistic gradation of openness,” Fuzzy Sets and Systems, vol. 131, no. 3, pp. 323–336, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. M. Abu-Donia and A. A. Nasef, “Common fixed point theorems in intuitionistic fuzzy metric spaces,” Mohu Xitong yu Shuxue, vol. 22, no. 2, pp. 100–106, 2008. View at Google Scholar · View at MathSciNet
  8. C. Alaca, D. Turkoglu, and C. Yildiz, “Fixed points in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1073–1078, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. B. Ćirić, S. N. Ješić, and J. S. Ume, “The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 37, no. 3, pp. 781–791, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Huang, C. Zhu, and X. Wen, “Common fixed point theorems for families of compatible mappings in intuitionistic fuzzy metric spaces,” Annali dell'Universitá di Ferrara, vol. 56, no. 2, pp. 305–326, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. D. Pant, S. Kumar, and S. Chauhan, “Common fixed point of weakly compatible maps on intuitionistic fuzzy metric spaces,” Journal of Advanced Studies in Topology, vol. 1, no. 1, pp. 41–49, 2010. View at Google Scholar · View at MathSciNet
  12. S. Sedghi, N. Shobe, and A. Aliouche, “Common fixed point theorems in intuitionistic fuzzy metric spaces through conditions of integral type,” Applied Mathematics & Information Sciences, vol. 2, no. 1, pp. 61–82, 2008. View at Google Scholar · View at MathSciNet
  13. S. Sharma and B. Deshpande, “Common fixed point theorems for finite number of mappings without continuity and compatibility on intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2242–2256, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. Sintunavarat, S. Chauhan, and P. Kumam, “Some fixed point results in modofied intuitionistic fuzzy metric spaces,” Afrika Matematika, 2013. View at Publisher · View at Google Scholar
  15. W. Sintunavarat and P. Kumam, “Fixed point theorems for a generalized intuitionistic fuzzy contraction in intuitionistic fuzzy metric spaces,” Thai Journal of Mathematics, vol. 10, no. 1, pp. 123–135, 2012. View at Google Scholar · View at MathSciNet
  16. V. Gregori, S. Romaguera, and P. Veeramani, “A note on intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 28, no. 4, pp. 902–905, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Jain, S. Jain, and L. Bahadur Jain, “Compatibility of type (P) in modified intuitionistic fuzzy metric space,” Journal of Nonlinear Science and its Applications, vol. 3, no. 2, pp. 96–109, 2010. View at Google Scholar · View at MathSciNet
  20. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at MathSciNet
  21. R. P. Pant, “Common fixed point theorems for contractive maps,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 251–258, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Tanveer, M. Imdad, D. Gopal, and D. K. Patel, “Common fixed point theorems in modified intuitionistic fuzzy metric spaces with common property (E.A.),” Fixed Point Theory and Applications, vol. 2012, article 36, 2012. View at Google Scholar
  23. M. Imdad, J. Ali, and M. Hasan, “Common fixed point theorems in modified intuitionistic fuzzy metric spaces,” Iranian Journal of Fuzzy Systems, vol. 9, no. 5, pp. 77–92, 2012. View at Google Scholar
  24. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W. Sintunavarat and P. Kumam, “Common fixed points for R-weakly commuting in fuzzy metric spaces,” Annali dell'Universitá di Ferrara, vol. 58, no. 2, pp. 389–406, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Chauhan, M. Imdad, and B. Samet, “Coincidence and common fixed point theorems in modified intuitionistic fuzzy metric spaces,” Mathematical and Computer Modelling, vol. 58, Article ID 892900, 2013. View at Google Scholar
  29. S. Chauhan, B. D. Pant, and S. Radenović, “Common fixed point theorems for R-weakly commuting mappings with common limit in the range property,” Journal of the Indian Mathematical Society. In press.
  30. M. Imdad, B. D. Pant, and S. Chauhan, “Fixed point theorems in Menger spaces using the (CLRST) property and applications,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 2, pp. 225–237, 2012. View at Google Scholar · View at MathSciNet
  31. G. V. R. Babu and P. Subhashini, “Coupled common fixed point theorems of Ćirić type g-weak contractions with CLRg property,” Journal of Nonlinear Analysis and Optimization, vol. 4, no. 1, 2013. View at Google Scholar
  32. S. Chauhan, M. A. Khan, and S. Kumar, “Unified fixed point theorems in fuzzy metric spaces via common limit range property,” Journal of Inequalities and Applications, vol. 2013, 17 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  33. S. Chauhan, M. A. Khan, and W. Sintunavarat, “Common fixed point theorems in fuzzy metric spaces satisfying ϕ-contractive condition with common limit range property,” Abstract and Applied Analysis, vol. 2013, Article ID 735217, 14 pages, 2013. View at Publisher · View at Google Scholar
  34. M. Jain and S. Kumar, “A common fixed point theorem in fuzzy metric space using the property (CLRg),” Thai Journal of Mathematics. In press.
  35. M. Jain, K. Tas, S. Kumar, and N. Gupta, “Coupled fixed point theorems for a pair of weakly compatible maps along with CLRg property in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 961210, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. M. Kumar, P. Kumar, and S. Kumar, “Some common fixed point theorems using (CLRg) property in cone metric spaces,” Advances in Fixed Point Theory, vol. 2, no. 3, pp. 340–356, 2012. View at Google Scholar
  37. R. K. Verma and H. K. Pathak, “Common fixed point theorems using property (E.A) in complex-valued metric spaces,” Thai Journal of Mathematics, vol. 11, no. 2, 2013. View at Google Scholar
  38. G. Deschrijver, C. Cornelis, and E. E. Kerre, “On the representation of intuitionistic fuzzy t-norm and t-conorm,” IEEE Transactions on Fuzzy Systems, vol. 12, pp. 45–61, 2004. View at Google Scholar
  39. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  40. M. Imdad, J. Ali, and M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 3121–3129, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  41. S. Chauhan, M. Imdad, and C. Vetro, “Unified metrical common fixed point theorems in 2-metric spaces via an implicit relation,” Journal of Operators, vol. 2013, Article ID 186910, 11 pages, 2013. View at Publisher · View at Google Scholar
  42. U. Gül and E. Karapınar, “On almost contraction in partially ordered metric spaces via implicit relation,” Journal of Inequalities and Applications, vol. 2012, article 217, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  43. S. Gülyaz, E. Karapınar, and I. S. Yüce, “A coupled coincidence point theorem in partially ordered metric spaces with an implicit relation,” Fixed Point Theory and Applications, vol. 2013, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  44. Nguyen Manh Hung, E. Karapınar, and Nguyen Van Luong, “Coupled coincidence point theorem in partially ordered metric spaces via implicit relation,” Abstract and Applied Analysis, Article ID 796964, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  45. M. Imdad and S. Chauhan, “Employing common limit range property to prove unified metrical common fixed point theorems,” International Journal of Analysis, vol. 2013, Article ID 763261, 10 pages, 2013. View at Publisher · View at Google Scholar